Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking trenaxa MF during menstrual cycle, not having proper periods, uterus fibroid reduced. Suggestion?

i am 32 years old lady, my gynae has suggested me to have Trenaxa MF during my menstrual cycle to lessen bleeding , but now my problem is that though my periods started 4 days back but still they haven t started fully and when it starts it doesn t get effected even by having Trenaxa MF, the entire process takes around 12-14 uterus fibroid though has reduced considerably. i m really worried,pls help.
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi, If your period problem is due to the fibroid you are having, then Trenaxa MF is unlikely to help & it cannot cause the fibroid to regress. I suggest you should have a cause specific treatment for good results. There are many medical as well as minimally invasive treatment options for fibroids that offer good results.
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor